Ideals of ${\mathbb Z}_{p^n}[X]/({X^l}-1)$
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 427-443
https://doi.org/10.4134/CKMS.2011.26.3.427
Published online September 1, 2011
Sung Sik Woo
Ewha Women's University
Abstract : In [6, 8], we showed that any ideal of $\mathbb{Z}_4[X]/(X^{l}-1)$ is generated by at most two polynomials of the `standard' forms when $l$ is even. The purpose of this paper is to find the `standard' generators of the cyclic codes over $\mathbb{Z}_{p^a}$ of length a multiple of $p$, namely the ideals of $\mathbb{Z}_{p^a}[X]/(X^l-1)$ with an integer $l$ which is a multiple of $p$. We also find an explicit description of their duals in terms of the generators when $a=2$.
Keywords : cyclic code over $\mathbb{Z}_{p^a}$, ideals of $ \mathbb{Z}_{p^n}[X]/(X^l-1)$
MSC numbers : 13M05, 11T71
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd